Alert archive / Wyoming / Winter Storm Warnings in 2016

Winter Storm Warning 10, NWS Riverton, WY

May 6, 20164 counties in Wyoming

NWS Riverton, WY issued this winter storm warning at May 6, 2016, 9:59 AM MDT for 4 counties in Wyoming. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2016, 9:59 AM MDT (15:59 UTC)
Expired
May 8, 2016, 4:52 AM MDT
In force
43 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Park County, WY, Sublette County, WY

The radar

The Riverton/Lander radar (KRIW), 73 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 4.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2739 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WWUS45 KRIW 061559
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
959 AM MDT FRI MAY 6 2016

...HEAVY SNOW TODAY THROUGH SATURDAY NIGHT ABOVE 8500 FEET...

.HEAVY SNOW WILL FALL ACROSS THE WIND RIVER AND ABSAROKA MOUNTAINS
TODAY THROUGH SATURDAY NIGHT ABOVE 8500 FEET. BELOW 8500 SNOW WILL
MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH LIGHTER. THE
WIDESPREAD SNOW IN THE HIGHER MOUNTAINS WILL HAVE EMBEDDED
AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BURSTS OF HAIL AND
SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR POSSIBLE. 

WYZ014-015-071000-
/O.NEW.KRIW.WS.W.0010.160506T1559Z-160508T1200Z/
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
959 AM MDT FRI MAY 6 2016

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 AM MDT
SUNDAY.

* TIMING...SNOW WILL FALL THROUGH SATURDAY NIGHT WITH EMBEDDED
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD
  SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR POSSIBLE.

* SNOWFALL...ACCUMULATIONS OF 10 TO 25 INCHES OF SNOW IS EXPECTED.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WYZ002-071000-
/O.NEW.KRIW.WS.W.0010.160506T1559Z-160508T1200Z/
ABSAROKA MOUNTAINS-
959 AM MDT FRI MAY 6 2016

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 AM MDT
SUNDAY.

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH SATURDAY NIGHT WITH EMBEDDED
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD
  SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR POSSIBLE.

* SNOWFALL...ACCUMULATIONS OF 10 TO 25 INCHES OF SNOW IS EXPECTED.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

C.BAKER
7 follow-up statements
790 
WWUS45 KRIW 062058
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
258 PM MDT FRI MAY 6 2016

...HEAVY SNOW TODAY THROUGH SATURDAY NIGHT ABOVE 8500 FEET...

.HEAVY SNOW WILL FALL ACROSS THE WIND RIVER AND ABSAROKA
MOUNTAINS TODAY THROUGH SATURDAY NIGHT ABOVE 8500 FEET. BELOW
8500 SNOW WILL MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH
LIGHTER. THE WIDESPREAD SNOW IN THE HIGHER MOUNTAINS WILL HAVE
EMBEDDED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BURSTS OF
HAIL AND SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR
POSSIBLE.

WYZ014-015-071000-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
258 PM MDT FRI MAY 6 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH SATURDAY NIGHT WITH EMBEDDED 
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD 
  SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR POSSIBLE. 

* SNOWFALL...ACCUMULATIONS OF 15 TO 30 INCHES OF SNOW IS EXPECTED.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WYZ002-071000-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
ABSAROKA MOUNTAINS-
258 PM MDT FRI MAY 6 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH SATURDAY NIGHT WITH EMBEDDED 
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD 
  SNOW WITH SNOWFALL RATES OF 2 TO 3 INCHES AN HOUR POSSIBLE. 

* SNOWFALL...ACCUMULATIONS OF 10 TO 20 INCHES OF SNOW IS EXPECTED
  IN THE SOUTHERN ABSAROKA MOUNTAINS WITH LESS THAN 10 INCHES IN
  THE NORTH.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

C.BAKER
381 
WWUS45 KRIW 070828
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
228 AM MDT SAT MAY 7 2016

...HEAVY SNOW TODAY THROUGH TONIGHT AT TIMES NIGHT ABOVE 8500
FEET...

.HEAVY SNOW WILL FALL ACROSS THE WIND RIVER AND ABSAROKA
MOUNTAINS THROUGH TONIGHT ABOVE 8500 FEET. BELOW 8500 SNOW WILL
MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH LIGHTER. THE
WIDESPREAD SNOW IN THE HIGHER MOUNTAINS WILL HAVE EMBEDDED
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BURSTS OF
HAIL AND SNOW WITH SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR
POSSIBLE.

WYZ014-015-072200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
228 AM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH TONIGHT WITH EMBEDDED AFTERNOON
  AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD SNOW WITH
  SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR POSSIBLE.

* SNOWFALL...ACCUMULATIONS OF 10 TO 24 INCHES OF SNOW IS
  EXPECTED...WITH LOCALLY HIGHER AMOUNTS.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WYZ002-072200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
ABSAROKA MOUNTAINS-
228 AM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH TONIGHT WITH EMBEDDED AFTERNOON
  AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD SNOW WITH
  SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR POSSIBLE.

* SNOWFALL...ACCUMULATIONS OF 8 TO 18 INCHES OF SNOW IS EXPECTED
  IN THE SOUTHERN ABSAROKA MOUNTAINS WITH LESS THAN 8 INCHES IN
  THE NORTH.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
992 
WWUS45 KRIW 071918
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
118 PM MDT SAT MAY 7 2016

...HEAVY SNOW THROUGH TONIGHT NIGHT ABOVE 8500 FEET...

.HEAVY SNOW WILL FALL ACROSS THE WIND RIVER AND ABSAROKA
MOUNTAINS THROUGH TONIGHT ABOVE 8500 FEET. BELOW 8500 SNOW WILL
MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH LIGHTER. THE
WIDESPREAD SNOW IN THE HIGHER MOUNTAINS WILL HAVE EMBEDDED
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BURSTS OF
HAIL AND SNOW WITH SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR
POSSIBLE.

WYZ014-015-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
118 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH TONIGHT WITH EMBEDDED 
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD 
  SNOW WITH SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR POSSIBLE. 

* SNOWFALL...ACCUMULATIONS OF 20 TO 30 INCHES OF SNOW IS
  EXPECTED...WITH LOCALLY HIGHER AMOUNTS.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WYZ002-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
ABSAROKA MOUNTAINS-
118 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL THROUGH TONIGHT WITH EMBEDDED 
  AFTERNOON AND EVENING THUNDERSTORMS ON TOP OF THE WIDESPREAD 
  SNOW WITH SNOWFALL RATES OF 1 TO 3 INCHES AN HOUR POSSIBLE. 

* SNOWFALL...ACCUMULATIONS OF 10 TO 20 INCHES OF SNOW IS EXPECTED
  IN THE SOUTHERN ABSAROKA MOUNTAINS WITH LESS THAN 8 INCHES IN
  THE NORTH.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
960 
WWUS45 KRIW 080141
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
741 PM MDT SAT MAY 7 2016

...HEAVY SNOW THROUGH THE OVERNIGHT PERIOD ABOVE 8500 FEET...

.HEAVY SNOW WILL CONTINUE TO FALL ACROSS THE WIND RIVER AND
ABSAROKA MOUNTAINS THROUGH THE OVERNIGHT PERIOD ABOVE 8500 FEET.
BELOW 8500 SNOW WILL MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH
LIGHTER.

WYZ014-015-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
741 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL CONTINUE THROUGH THE OVERNIGHT PERIOD.

* SNOWFALL...ACCUMULATIONS OF 10 TO 24 INCHES OF SNOW IS
  EXPECTED...WITH LOCALLY HIGHER AMOUNTS.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WYZ002-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
ABSAROKA MOUNTAINS-
741 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL FALL CONTINUE THROUGH THE OVERNIGHT PERIOD.

* SNOWFALL...ACCUMULATIONS OF 8 TO 16 INCHES OF SNOW IS EXPECTED
  IN THE SOUTHERN ABSAROKA MOUNTAINS WITH LESS THAN 8 INCHES IN
  THE NORTH.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
966 
WWUS45 KRIW 080231
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
831 PM MDT SAT MAY 7 2016

...HEAVY SNOW THROUGH THE OVERNIGHT PERIOD ABOVE 8500 FEET...

.HEAVY SNOW WILL CONTINUE TO FALL ACROSS THE EASTERN WIND RIVER
MOUNTAINS THROUGH THE OVERNIGHT PERIOD ABOVE 8500 FEET. BELOW
8500 SNOW WILL MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH
LIGHTER.

WYZ002-014-080345-
/O.CAN.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
ABSAROKA MOUNTAINS-WIND RIVER MOUNTAINS WEST-
831 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE WINTER
STORM WARNING. 

THE STORM SYSTEM THAT PROMPTED THE WINTER STORM WARNING IS NOW
MOVING SLOWLY AWAY FROM THE REGION...WITH SNOWFALL POTENTIAL
DECREASING RAPIDLY. WHILE LIGHT AREAS OF NEW SNOWFALL CAN BE
EXPECTED OVERNIGHT...ADDITIONAL ACCUMULATIONS WILL BE LIGHT. 

$$

WYZ015-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS EAST-
831 PM MDT SAT MAY 7 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* TIMING...SNOW WILL CONTINUE THROUGH THE OVERNIGHT PERIOD.

* SNOWFALL...TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 20 INCHES OF
  SNOW IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS...BY SUNDAY
  MORNING.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
639 
WWUS45 KRIW 080744
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
144 AM MDT SUN MAY 8 2016

...HEAVY SNOW THROUGH THIS MORNING ABOVE 8500 FEET...

.SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL ACROSS THE EASTERN
WIND RIVER MOUNTAINS THIS MORNING ABOVE 8500 FEET. BELOW 8500
SNOW WILL MIX WITH RAIN AND ACCUMULATIONS WILL BE MUCH LIGHTER.

WYZ015-081200-
/O.CON.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS EAST-
144 AM MDT SUN MAY 8 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY
THIS MORNING...

* TIMING...SNOW WILL CONTINUE THIS MORNING.

* SNOWFALL...TOTAL SNOWFALL ACCUMULATIONS OF 8 TO 24 INCHES OF
  SNOW IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS.

* MAIN IMPACT...PEOPLE HIKING AND CAMPING IN THE MOUNTAINS WILL 
  SEE A LONG DURATION HEAVY SNOW EVENT. IF NOT PREPARED FOR THE 
  COLD HEAVY SNOW...HYPOTHERMIA MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
420 
WWUS45 KRIW 081052
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
452 AM MDT SUN MAY 8 2016


WYZ015-081200-
/O.CAN.KRIW.WS.W.0010.000000T0000Z-160508T1200Z/
WIND RIVER MOUNTAINS EAST-
452 AM MDT SUN MAY 8 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE WINTER
STORM WARNING. 

AREAS OF LIGHT SNOW WILL STILL OCCUR TODAY IN THE HIGHER
ELEVATIONS OF THE EAST SLOPES OF THE WIND RIVER MOUNTAINS.
WIDESPREAD HEAVY SNOW IS NO LONGER EXPECTED THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this winter storm warning went out at May 6, 3:42 AM MDT, 6 hours 17 minutes earlier.

Area forecast discussion, May 6, 3:42 AM MDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
342 AM MDT FRI MAY 6 2016

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

GENERAL OMEGA BLOCK PATTERN ACROSS THE CONUS...WITH SLOW
MOVING/EVOLVING DEEP STORM SYSTEM MOVING OUT OF THE DESERT
SW...TOWARD THE CNTRL ROCKIES THRU THE FCST PERIOD...BECOMING PART
OF A POSSIBLE REX BLOCK SANDWICHED BETWEEN ANOTHER OMEGA BLOCK BY
SUNDAY. SFC CURRENTLY SHOWS HIGH P ACROSS THE GREAT BASIN WITH WEAK
LOW P OFF TO THE NE AND OVR ND...WITH A VERY WEAK TROF REACHING
INTO NERN WY.

ADDED ZONE 07 INTO THE FLOOD WATCH AREA AS COPIOUS RAINFALL OVR THE
OWL CREEK AND BRIDGER MOUNTAINS COULD BE PROBLEMATIC...AT THE VERY
LEAST PROVIDING THE IMPETUS FOR MUD AND ROCK SLIDE POTENTIAL IN THE
CANYON AREAS...IN ADDITION TO/OR IN LIEU OF FLOODING.

BOTTOM LINE...VERY WET PATTERN ABOUT DUE TO TAKE OVR NEARLY THE
ENTIRE FCST PERIOD...WITH FLOOD WATCHES POSTED FOR PORTIONS OF CNTRL
WY...INCLUDING ZONES 07 17 AND 18...BEGINNING SAT 12Z AND LASTING AT
LEAST THRU THE DAY SUNDAY.

AS THE SW CONUS LOW SLOWLY SPINS THIS WAY...PWS WILL INCREASE THRU
THE DAY...REACHING ANOMALOUSLY HIGH LEVELS BY TONIGHT...RANGING
BETWEEN 0.75 AND 1 INCH OVERNIGHT TONIGHT THRU SAT MORNING. COMBINED
WITH THE PASSAGE OF A DEVELOPING SFC FRONT TONIGHT...THIS WILL USHER
IN THE BEGINNING OF POTENTIAL FLOOD CONDITIONS BY SAT MORNING FOR
MUCH OF FREMONT COUNTY AND AT LEAST SOUTHERN HOT SPRINGS
COUNTY...AREAS FAVORED TO TAKE ADVANTAGE OF UPSLOPE CONDITIONS WITH
VIGOROUS VEERING FLOW FROM NE TO E/SFC TO H7. QPF VALUES/RANGES ARE
ACCORDINGLY HIGH WITH BETWEEN A HALF AND AND INCH EVER 6 HRS
BEGINNING TONIGHT UNTIL SAT MORNING...THEN PERHAPS A QUARTER INCH TO
A HALF INCH EVERY 6 HRS THRU SAT NIGHT. THIS WILL GIVE 2 DAY TOTAL
QFP VALUES RANGING FROM 2 TO 4 INCHES OVR THE CNTRL BASINS AND
ADJACENT MOUNTAINS. SNOWFALL WILL BE INTERESTING...ESPECIALLY DURING
THE OVERNIGHT HRS TONIGHT AND SATURDAY NIGHT...AS WARM ADVECTION
AHEAD OF THE APPROACH OF THE UPR LOW WILL KEEP SNOW LEVELS HIGH TO
BEGIN WITH...FALLING TO AROUND 8500 FEET OR SO BY SAT/SUN
MORNINGS...BUT OSCILLATING SOME BETWEEN THESE PERIODS AS THE WARM
ADVECTION BATTLES THE COLDER TEMPS NEAR THE CENTER OF THE LOW AS IT
APPROACHES. ADVISORY/WARNING ACCUMULATIONS WILL BE LIKELY OVR THE
WIND RIVER/SRN ABSAROKA MOUNTAINS THRU SUN MORNING...BUT MOST OF
HIGH AMOUNTS WILL BE LOCATED ABOVE 9500 FEET AND COME DURING THE TWO
NOCTURNAL PERIOD. WILL LET THE DAY CREW DECIDE HOW TO HANDLE THE
SNOW. FINALLY...WITH RATHER STRONG ACCENT SPREADING OVR THE FA WITH
THE APPROACH OF THE UPR LOW...THIS AFTERNOON MAY ALSO AFFORD CHANCES
FOR A FEW STRONG/MARGINALLY SEVERE THUNDERSTORMS WITH CAPE RANGING
FROM 500 TO 1500 J/KG ACROSS THE SRN AND ERN FA...COMBINING WITH
SHEAR RANGING FROM 25 TO 40 KTS BUT ONLY MARGINAL LAPSE RATES. A FEW
STORMS COULD PRODUCE STRONG WET DOWNBURSTS IN HEAVY RAIN AND SMALL
HAIL OF AROUND .75 INCH...TO SLIGHTLY LARGER. ACROSS SWEETWATER
COUNTY WHERE IT WILL BE A BIT DRIER IN THE BOUNDARY LAYER
EARLY...DCAPE COULD RANGE BETWEEN 500 AND 900 J/KG FOR A SHORT
PERIOD...PRODUCING A FEW STRONG MICROBURSTS APPROACHING SEVERE
LEVELS BY MID TO LATE AFTERNOON. ALL IN ALL..A VERY BUSY PATTERN
FOR THE NEXT FEW DAYS.

.LONG TERM...MONDAY THROUGH FRIDAY

THE MODELS KEEP SCATTERED SHOWERS AND ISOLATED STORMS ALONG AND
EAST OF THE DIVIDE MONDAY WITH DRIEST AREA BEING SW WY. THE NEXT
WEATHER SYSTEM DROPS SOUTHEAST OUT OF MONTANA MONDAY NIGHT AND
THROUGH WYOMING TUESDAY INTO TUE NIGHT. RAIN SHOWERS WITH SNOW IN
THE MOUNTAINS. RAIN COULD CHANGE TO SNOW BRIEFLY OVER THE LOWER
ELEVATIONS TUE NIGHT WITH LIGHT ACCUMULATION. WILL NEED TO WATCH
THIS MORE AS TIME GETS CLOSER. A NW FLOW ALOFT FOR WED AND THURS
WITH A MORE WEST FLOW ALOFT NEXT FRIDAY. THERE APPEARS TO BE A FEW
WEAK DISTURBANCES IN THE FLOW WED AND THURS WHICH WOULD LEAD TO
SOME CONVECTION BOTH DAYS. MOST OF THE ACTIVITY LOOKS TO BE ALONG
AND EAST OF THE DIVIDE WITH LESSER COVERAGE IN THE SOUTHWEST. NEXT
FRIDAY WOULD SEE BETTER SHOWER OR STORM COVERAGE WEST OF THE
DIVIDE VERSUS EAST OF THE DIVIDE. HIGH TEMPS WILL BE ON A YO-YO
RIDE WITH MONDAY BEING THE MILD DAY...THEN COLDER TUE AND WED. A
LITTLE WARMER NEXT THURS AND FRI.

&&

.AVIATION.../12Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI AIRPORTS

UPPER LOW ALONG THE SOUTHERN CALIFORNIA COAST WILL GRADUALLY TRACK
ONSHORE AND SPREAD MOISTURE NORTH ACROSS THE FORECAST AREA FRIDAY.
SHORTWAVE OVER EAST-CENTRAL UTAH WILL MAKE ITS WAY NORTH BY MIDDAY
FRIDAY AS COLD FRONT DROPS SOUTH TO THE EAST OF THE DIVIDE BEFORE
SWINGING AROUND THE WIND RIVER RANGE. THIS COMBINATION WILL SET THE
STAGE FOR SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...AFTER
20Z/FRIDAY. MOISTURE DEEPENS DURING THE AFTERNOON AND INTO THE
EVENING HOURS. EXPECT WIDESPREAD MOUNTAIN OBSCURATIONS AFTER ABOUT
00Z/SATURDAY. HAVE KEPT LOW END VFR AT KRKS...KBPI...AND KPNA
BETWEEN 00Z-06Z/SATURDAY...ALTHOUGH MVFR WOULD BE A DISTINCT
POSSIBLITY. SURFACE WIND FROM THE EAST-NORTHEAST TO EAST-SOUTHEAST
OF 12-22KTS...HIGHER AT KRKS...WILL PROVIDE FAVORABLE SHEAR PROFILE
DURING THE AFTERNOON ACROSS SOUTHWEST WYOMING. HEAVIER PRECIPITATION
FROM 00Z-12Z/SATURDAY WILL BE SNOW ABOVE 9K FT MSL. BETTER CHANCE
FOR MVFR CEILINGS/VISIBILITY WILL COME BETWEEN 06Z-12Z/SATURDAY
BECAUSE OF BETTER DYNAMICS AND DEEPER MOISTURE. KJAC WILL BE THE
LEAST LIKELY LOCATION TO SEE MVFR CEILINGS AS UPPER FLOW IS NOT
AS FAVORABLE THERE.

EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND AIRPORTS

UPPER LOW WILL GRADUALLY TRACK ONSHORE ACROSS SOUTHERN CALIFORNIA
TODAY WHILE CONTINUING TO SPREAD MOISTURE NORTH ACROSS THE EASTERN
GREAT BASIN INTO WYOMING. AT THE SAME TIME...A COLD FRONT WILL PUSH
SOUTH FROM MONTANA THIS MORNING. THE FRONT WILL SWEEP THROUGH THE
BIG HORN BASIN BETWEEN 11Z-14Z WITH GUSTY NORTHERLY WIND OF 15-25KTS
IN ITS WAKE. THE FRONT WILL PUSH ACROSS THE WIND RIVER BASIN BETWEEN
15Z-17Z WITH GUSTY NORTHEAST WIND. THE WIND WILL INCREASE THIS
AFTERNOON AT ALL TERMINALS AS PRESSURE GRADIENT TIGHTENS. BEST
CHANCE FOR STRONG CONVECTION WILL BE TO THE SOUTH OF A KRIW-KCPR LINE
AFTER 20Z/FRIDAY. MOISTURE DEEPENS AND MODEL SOUNDINGS SHOW ATMOSPHERE
QUICKLY SATURATING BETWEEN 23Z/FRIDAY AND 03Z/SATURDAY...PARTICULARLY
AT KLND...KRIW...AND KCPR. EXPECT WIDESPREAD MVFR WITH LOCALIZED IFR
CONDITIONS NEAR THE FOOTHILLS. MOUNTAINS WILL BE OBSCURED THROUGH THE
REMAINDER OF THE FORECAST PERIOD. IFR/MVFR CEILINGS/VISIBILITY WILL
BECOME MORE WIDESPREAD BETWEEN 06Z-12Z/SATURDAY. PRECIPITATION AMOUNTS
0.50 INCHES IN 6-HOURS...DYNAMICS ARE FAVORABLE...AND UPSLOPE
FLOW WILL ENHANCE PRECIPITATION PRODUCTION.

&&

.FIRE WEATHER...

LOW FIRE DANGER FOR ALL LOCATIONS THROUGH THE WEEKEND...WITH GREEN
UP UNDERWAY AND MORE MOISTURE HEADED INTO THE REGION OVER THE NEXT
FEW DAYS. EXPECT RELATIVELY HIGH MINIMUM RH VALUES...ONLY BOTTOMING
OUT IN THE 30S TO MID 60S (PERCENT) ACROSS THE ENTIRE REGION.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED
BY THIS AFTERNOON...WITH SHOWERS...HEAVY AT TIMES...CONTINUING TO
FALL OVER MOST LOCATIONS THROUGH AT LEAST SUNDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...

FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR
WYZ007-017-018.

&&

SHORT TERM...BRAUN
LONG TERM...AR
AVIATION...CNJ
FIRE WEATHER...BRAUN
Hazardous weather outlook, May 6, 3:45 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
345 AM MDT FRI MAY 6 2016

WYZ001>020-022>030-071200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
345 AM MDT FRI MAY 6 2016

...FLOOD WATCH OWL CREEK AND BRIDGER MOUNTAINS AND CANYONS...LANDER
FOOTHILLS...AND WIND RIVER BASIN SATURDAY MORNING THROUGH
THE DAY SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON. A FEW COULD BE
STRONG WITH HEAVY RAIN...SMALL HAIL...FREQUENT LIGHTNING...AND
GUSTY WINDS...ESPECIALLY ACROSS EASTERN FREMONT AND ALL OF NATRONA
COUNTIES.

TONIGHT...RAIN SHOWERS...HEAVY AT TIMES...INCREASE IN COVERAGE
ACROSS THE REGION...WITH SNOW LEVELS STARTING OUT IN EXCESS OF
10000 FEET. HEAVY RAIN ON MOUNTAIN SNOWPACK MAY START ELEVATE
FLOODING CONCERNS AS SNOW LEVELS LOWER TO NEAR 8500 FEET SATURDAY
MORNING OVER THE WIND RIVER AND ABSAROKA MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY MODERATE TO HEAVY RAIN AT TIMES CONTINUES ACROSS THE
REGION...WITH SNOW LEVELS FLUCTUATING  BETWEEN 8500 AND 9500
FEET. SEE THE FLASH FLOOD WATCH PRODUCT FOR MORE DETAILS ON
POTENTIAL FLOODING OF SMALL STREAMS AND CREEKS IN THE LANDER
FOOTHILLS...WIND RIVER BASIN...AND OWL CREEK AND BRIDGER MOUNTAINS
AND CANYONS.

SUNDAY...LINGERING RAIN SHOWERS EAST OF THE DIVIDE WITH LESSER
COVERAGE WEST.

MONDAY NIGHT THROUGH TUESDAY...A CHANCE OF RAIN SHOWERS WITH SNOW
IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT HAIL OR WIND GUSTS OVER 45 MPH.

In the hours before

Special weather statement, May 6, 9:21 AM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
921 AM MDT FRI MAY 6 2016

WYZ023-024-027>029-061730-
STAR VALLEY-SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-
INCLUDING THE CITIES OF...AFTON...ALPINE...STAR VALLEY RANCH...
THAYNE...KEMMERER...COKEVILLE...ROCK SPRINGS...GREEN RIVER
921 AM MDT FRI MAY 6 2016

A BAND OF THUNDERSTORMS WILL BE MOVING NORTHEAST INTO WESTERN
SWEETWATER COUNTY...SOUTHERN LINCOLN COUNTY...THE SALT AND
WYOMING RANGES AS WELL AS THE STAR VALLEY THROUGH 11 AM. EXPECT
LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING
WITH THESE STORMS AS WELL AS WINDS GUSTS OF UP TO 30 MPH.
Special weather statement, May 6, 9:29 AM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
929 AM MDT FRI MAY 6 2016

WYZ003-004-006-070000-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
INCLUDING THE CITIES OF...CODY...MEETEETSE...WORLAND
929 AM MDT FRI MAY 6 2016

SMOKE FROM WILDFIRES IN MONTANA...AND EVEN BIGGER FIRES IN
ALBERTA CANADA...WILL CONTINUE TO BLOW SOUTH INTO THE BIG HORN
BASIN AS NORTH WINDS CONTINUE TO SPREAD THE SMOKE SOUTH BEHIND
THIS MORNINGS COLD FRONT. THE VISIBILITY COULD DROP TO ONE MILE IN
SOME AREAS. RAINFALL EXPECTED THIS EVENING SHOULD WASH OUT MUCH OF
THE SMOKE IN THE AREA.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:41 PM MDTSpecial Weather StatementRIW49 min
May 6, 4:49 PM MDTSpecial Weather StatementRIWLincoln41 min
May 6, 5:33 PM MDTSpecial Weather StatementRIW42 min
May 6, 5:42 PM MDTAreal Flood AdvisoryRIWNatrona2 hr

Nearby

Winter Storm Warnings in Wyoming, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.